Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 379523, 6 pages
http://dx.doi.org/10.1155/2014/379523
Research Article

Strong Convergence Theorems for Two Total Quasi-ϕ-Asymptotically Nonexpansive Mappings in Banach Spaces

1School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China
2Department of Foundation, Xijing University, Xi'an, Shaanxi 710123, China

Received 28 March 2014; Accepted 27 June 2014; Published 16 July 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Xi-bing He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., pp. 313–318, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at MathSciNet
  2. S. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H. Zhou, G. Gao, and B. Tan, “Convergence theorems of a modified hybrid algorithm for a family of quasi-ϕ-asymptotically nonexpansive mappings,” Journal of Applied Mathematics and Computing, vol. 32, no. 2, pp. 453–464, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. S. Chang, H. W. J. Lee, C. K. Chan, and W. B. Zhang, “A modified halpern-type iteration algorithm for totally quasi-φ-asymptotically nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6489–6497, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Wang, S. Chang, L. Wang, Y. Tang, and Y. G. Xu, “Strong convergence theorems for nonlinear operator equations with total quasi-ϕ-asymptotically nonexpansive mappings and applications,” Fixed Point Theory and Applications, vol. 2012, article 34, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. Zuo, S. Chang, and M. Liu, “On a hybrid algorithm for a family of total quasi-ϕ-asymptotically nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 70, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Chang, J. K. Kim, and L. Wang, “Total quasi-ϕ-asymptotically nonexpansive semigroups and strong convergence theorems in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 153, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, no. 3, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Ishkawa, “Fixed point by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar
  10. C. E. Chidume and C. O. Chidume, “Iterative approximation of fixed points of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 288–295, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. G. Hu, “Strong convergence of a modified Halpern's iteration for nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 649162, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Alber, R. Espínola, and P. Lorenzo, “Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings,” Acta Mathematica Sinica, vol. 24, no. 6, pp. 1005–1022, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. O. Chidume and G. de Souza, “Convergence of a Halpern-type iteration algorithm for a class of pseudo-contractive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 7, pp. 2286–2292, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Martinez-Yanes and H. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2400–2411, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. X. Qin, Y. J. Cho, S. M. Kang, and H. Y. Zhou, “Convergence of a modified Halpern-type iteration algorithm for quasi-φ-nonexpansive mappings,” Applied Mathematics Letters, vol. 22, no. 7, pp. 1051–1055, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, vol. 6 of Topological Fixed Point Theory and Its Applications, Springer, New York, NY, USA, 2009.
  19. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at MathSciNet
  21. Y. J. Cho, H. Zhou, and G. Guo, “Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 47, no. 4-5, pp. 707–717, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus